• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

temazepan

C

charlie17

Well-known member
Joined
Jul 3, 2009
Messages
56
Location
glouscestershire
anyone been on the above they are taking me off zopiclone and putting me on this i have been on antidepressants but am highly sensitive so am on nothing at the moment i have nerve pain and other problems and i am so tired i feel like ending it all as my aniexty is really bad. any advice?/
 
A

Ainsworth

Guest
yeah i use it, sometimes knocks me out for 4/6 hours, found it ok
 
C

charlie17

Well-known member
Joined
Jul 3, 2009
Messages
56
Location
glouscestershire
hi

did u have a bad hangover from it like i get from the zopiclone??
 
L

Lost.Boy

Active member
Joined
Oct 16, 2009
Messages
37
Location
East Anglia
I think you are fortunate to be prescribed temazepan instead of "zim-zims", my current doc has always been against giving me them [temazepan] due to the fact they are more addictive in comparison but to be honest I find zopiclone more psychologically addictive and at least as physically addictive.

"Benzo's" have always felt more natural to me than the feel of zopiclone, not only that zopiclone aftertaste and hangover is absolutely awful, plus the hangover seems to make anxiety worse.

Temazepan never gave me similar hangovers unless I was drinking on them but it's the same with any of these kind of prescription drugs.

In my opinion you are on a better medication now.
 
S

*Sapphire*

Guest
The problems with benzos is that after a while you need more and more.

I have been addicted to Lorazepam (a benzo -not my fault the hospital I was at were over-prescribing them) and coming off them was one of the worst things I have ever had to do. The physical and mental symptoms were a nightmare and that was only after taking them for a couple of months.

This is well known, and one person I know had to come off benzos whilst in hospital because years of use meant that they could not cope with the withdrawals without supervision.

I was on zopiclone for years and although when I missed one I didn't sleep it wasn't that hard to come off them. However I still suffer with sleep issues.

For me I would prefer the zopliclone, my dose never needed increasing and and I wasn't getting withdrawals when I missed one, just lack of sleep.

But for you it might be a good thing as you suffer with nerve pain too. They might be prescribing for two purposes.
 
keepsafe

keepsafe

Well-known member
Joined
Dec 15, 2008
Messages
13,623
They are addictive and the doctor if they are a good one shouldn;t prescribe them long term anyway. I prefer zopiclone cos they keep me sleeping longer, but as sapphire said they might be prescribed for a dual purpose for you.

KS
 
C

charlie17

Well-known member
Joined
Jul 3, 2009
Messages
56
Location
glouscestershire
hi

yeah tried the temazepan and it made me sleep and didnt sleep at all on them so had to take zopiclone but my aniexty is so high during the day that i feel like ending it all im a walking zombie its horrid. ive had 4 ops on my stomach and have 2 slipped discs it aint funny and just on paracetamol which is crap my stomach actually burns me from the tablets.its horrid im in a mess and my head is totally screwed.
 
Q

quality factor

Guest
Hi, if your stomach is 'burning' from the meds you really ought to see your GP for further advice. Perhaps the 'mix' is having an adverse effect.

Let us know how you get on.

QF.
 
Top